MathSciNet Relay Station
MathSciNet bibliographic data
MR2164592 (2006f:46067) 46L55 (22D25 46L05)
an Huef, Astrid; Raeburn, Iain; Williams, Dana P. A symmetric imprimitivity theorem for commuting proper actions. Canad. J. Math. 57 (2005), no. 5, 983–1011.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement